# SDR SCNA20201117314

- Difficulty date: October 29, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS DAMAGED SCREW HOLE.  REPAIRED DAMAGED SCREW HOLE ON PANEL 194CL, IAW SRM 51-70-04-2R-9.
